# SDR NACA201208080007

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC COMPARTMENT, CORROSION ON SHEAR TIE BS 344 STRINGER 27R.  REMOVED CORRODED SHEAR TIE IAW SRM 51-40-02.   FABRICATED SHEAR TIE AND FRAME FLANGE AND ALL REPAIR PARTS IAW SRM 53-00-07 AND 51-30-01.  INSTALLED IAW SRM 53-00-07.
